Alert archive / Tennessee / Freeze Warnings in 2012

Freeze Warning 3, NWS Nashville, TN

October 30, 201239 counties in Tennessee

NWS Nashville, TN issued this freeze warning at Oct 30, 2012, 2:57 PM CDT for 39 counties in Tennessee. It took effect at Oct 31, 2012, 4:00 AM CDT. It was in force for . No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 30, 2012, 2:57 PM CDT (19:57 UTC)
In effect from
Oct 31, 2012, 4:00 AM CDT
Expired
Oct 31, 2012, 3:09 AM CDT
In force
Issued by
NWS Nashville, TN
All 39 counties

Bedford County, TN, Benton County, TN, Cannon County, TN, Cheatham County, TN, Clay County, TN, Coffee County, TN, Cumberland County, TN, Davidson County, TN, DeKalb County, TN, Dickson County, TN, Fentress County, TN, Giles County, TN, Grundy County, TN, Hickman County, TN, Houston County, TN, Humphreys County, TN, Jackson County, TN, Lawrence County, TN, Lewis County, TN, Macon County, TN, Marshall County, TN, Maury County, TN, Montgomery County, TN, Overton County, TN, Perry County, TN, Pickett County, TN, Putnam County, TN, Robertson County, TN, Rutherford County, TN, Smith County, TN, Stewart County, TN, Sumner County, TN, Trousdale County, TN, Van Buren County, TN, Warren County, TN, Wayne County, TN, White County, TN, Williamson County, TN, Wilson County, TN

The radar

The Nashville radar (KOHX), 29 km from the middle of the area, began a volume at 19:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 8.0 hours before the alert went out and 18 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2012-10-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2012-10-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 203 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1280 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
203 m²/s²
0-3 km storm-relative helicity
247 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

555 
WWUS74 KOHX 301957
NPWOHX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NASHVILLE TN
257 PM CDT TUE OCT 30 2012

...WINDY CONDITIONS EXPECTED THROUGH THIS AFTERNOON ACROSS MUCH
OF MIDDLE TENNESSEE...
...A FREEZE WARNING FOR LOW LYING LOCATIONS AND THE CUMBERLAND
PLATEAU FOR LATE TONIGHT...

.A STRONG PRESSURE GRADIENT WILL CONTINUE TO ESTABLISH ITSELF ACROSS
MIDDLE TENNESSEE THROUGH THE REMAINDER OF THE AFTERNOON HOURS...WITH
WINDS EXPECTED TO BE IN THE 20 MPH TO 30 MPH RANGE AS A RESULT OF
THE MOVEMENT OF THE REMNANTS OF HURRICANE SANDY. WITH DECREASING
CLOUDINESS EXPECTED LATE TONIGHT...TEMPERATURES IN LOW LYING LOCATIONS
AND ACROSS THE CUMBERLAND PLATEAU REGION WILL REACH OR EVEN GO SLIGHTLY
BELOW FREEZING.

TNZ005>011-022>034-057-059>066-075-077>080-310000-
/O.NEW.KOHX.FZ.W.0003.121031T0900Z-121031T1300Z/
/O.CON.KOHX.WI.Y.0009.000000T0000Z-121031T0000Z/
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON-
HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-
SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-HICKMAN-WILLIAMSON-MAURY-
MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD-
COFFEE-WARREN-GRUNDY-VAN BUREN-
INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD...
GALLATIN...LAFAYETTE...CELINA...BYRDSTOWN...CAMDEN...ERIN...
WAVERLY...DICKSON...ASHLAND CITY...NASHVILLE...LEBANON...
MOUNT JULIET...HARTSVILLE...CARTHAGE...GAINESBORO...COOKEVILLE...
LIVINGSTON...JAMESTOWN...CENTERVILLE...FRANKLIN...BRENTWOOD...
COLUMBIA...LEWISBURG...MURFREESBORO...WOODBURY...SMITHVILLE...
SPARTA...CROSSVILLE...SHELBYVILLE...TULLAHOMA...MANCHESTER...
MCMINNVILLE...ALTAMONT...SPENCER
257 PM CDT TUE OCT 30 2012

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...
...FREEZE WARNING IN EFFECT FROM 4 AM TO 8 AM CDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 4 AM TO 8 AM CDT WEDNESDAY. 

* GEOGRAPHIC AREA...THE WIND ADVISORY IS IN EFFECT FOR THAT
  PORTION OF MIDDLE TN GENERALLY ALONG AND NORTHEAST OF A CAMDEN
  THROUGH LEWISBURG LINE. A FREEZE WARNING IS IN EFFECT FOR ALL
  LOW LYING LOCATIONS AND ACROSS THE CUMBERLAND PLATEAU.

* TIMING...FOR THE WIND ADVISORY...THRU 7 PM THIS EVENING. FOR THE
  FREEZE WARNING...4AM TO 8 AM CDT. 

* WINDS...SUSTAINED WINDS FROM THE NORTHWEST AT 20 TO 30 MPH 
  WITH LOCALLY HIGHER GUSTS. 

* TEMPERATURE...AT OR SLIGHTLY BELOW FREEZING LATE TONIGHT.

* IMPACTS...WINDS WILL MAKE DRIVING OF HIGH PROFILE VEHICLES
  DIFFICULT. SENSITIVE VEGETATION LEFT OUTDOORS WILL LIKELY BE
  DAMAGED OR KILLED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 25 TO 39 MPH AND/OR GUSTS OF
35 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.
 
A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

TNZ056-058-093>095-310000-
/O.NEW.KOHX.FZ.W.0003.121031T0900Z-121031T1300Z/
PERRY-LEWIS-WAYNE-LAWRENCE-GILES-
INCLUDING THE CITIES OF...LOBELVILLE...HOHENWALD...WAYNESBORO...
LAWRENCEBURG...PULASKI
257 PM CDT TUE OCT 30 2012

...FREEZE WARNING IN EFFECT FROM 4 AM TO 8 AM CDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 4 AM TO 8 AM CDT WEDNESDAY. 

* TIMING...4AM TO 8 AM CDT.

* TEMPERATURE...AT OR SLIGHTLY BELOW FREEZING LATE TONIGHT FOR LOW
  LYING LOCATIONS.

* IMPACTS...SENSITIVE VEGETATION LEFT OUTDOORS WILL LIKELY BE
  DAMAGED OR KILLED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$
31
2 follow-up statements
407 
WWUS74 KOHX 310057 AAA
NPWOHX

URGENT - WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE NASHVILLE TN
757 PM CDT TUE OCT 30 2012

...A FREEZE WARNING FOR LOW LYING LOCATIONS AND THE CUMBERLAND
PLATEAU FOR LATE TONIGHT...

WITH DIMINISHING CLOUDS AND COLD AIR POURING INTO THE REGION TEMPERATURES
IN LOW LYING LOCATIONS AND ACROSS THE CUMBERLAND PLATEAU REGION WILL
REACH OR EVEN GO SLIGHTLY BELOW FREEZING.

TNZ005>011-022>034-056>066-075-077>080-093>095-310900-
/O.CON.KOHX.FZ.W.0003.121031T0900Z-121031T1300Z/
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON-
HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-
SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-
WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-
CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-
GILES-
INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD...
GALLATIN...LAFAYETTE...CELINA...BYRDSTOWN...CAMDEN...ERIN...
WAVERLY...DICKSON...ASHLAND CITY...NASHVILLE...LEBANON...
MOUNT JULIET...HARTSVILLE...CARTHAGE...GAINESBORO...COOKEVILLE...
LIVINGSTON...JAMESTOWN...LOBELVILLE...CENTERVILLE...HOHENWALD...
FRANKLIN...BRENTWOOD...COLUMBIA...LEWISBURG...MURFREESBORO...
WOODBURY...SMITHVILLE...SPARTA...CROSSVILLE...SHELBYVILLE...
TULLAHOMA...MANCHESTER...MCMINNVILLE...ALTAMONT...SPENCER...
WAYNESBORO...LAWRENCEBURG...PULASKI
757 PM CDT TUE OCT 30 2012

...FREEZE WARNING REMAINS IN EFFECT FROM 4 AM TO 8 AM CDT
WEDNESDAY...

* GEOGRAPHIC AREA...A FREEZE WARNING IS IN EFFECT FOR ALL LOW
  LYING LOCATIONS AND ACROSS THE CUMBERLAND PLATEAU.

* TIMING...4AM TO 8 AM CDT.

* TEMPERATURE...AT OR SLIGHTLY BELOW FREEZING LATE TONIGHT.

* IMPACTS...SENSITIVE VEGETATION LEFT OUTDOORS WILL LIKELY BE
  DAMAGED OR KILLED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

JLM
710 
WWUS74 KOHX 310809
NPWOHX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NASHVILLE TN
309 AM CDT WED OCT 31 2012

...FREEZE WATCH IS IN EFFECT FOR ROUGHLY THE NORTHEASTERN HALF OF
THE MID STATE FOR LATE TONIGHT...

.A DRY AND SEASONABLY COOL AIRMASS WILL REMAIN IN PLACE ACROSS
THE MID STATE TODAY. A SFC RIDGE WILL BUILD EASTWARD FROM TX AND
SKIES WILL BECOME MOSTLY CLEAR AS THE REMNANTS OF SANDY CONTINUES
TO MOVE NORTHWARD. THIS WILL SET THE STAGE FOR A POTENTIAL FREEZE
ACROSS PORTIONS OF THE MID STATE. 


TNZ005>011-023-025>034-059-062>066-075-077>080-311615-
/O.CAN.KOHX.FZ.W.0003.121031T0900Z-121031T1300Z/
/O.NEW.KOHX.FZ.A.0003.121101T0600Z-121101T1300Z/
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON-
DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH-JACKSON-PUTNAM-
OVERTON-FENTRESS-WILLIAMSON-RUTHERFORD-CANNON-DE KALB-WHITE-
CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-
INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD...
GALLATIN...LAFAYETTE...CELINA...BYRDSTOWN...ERIN...DICKSON...
ASHLAND CITY...NASHVILLE...LEBANON...MOUNT JULIET...HARTSVILLE...
CARTHAGE...GAINESBORO...COOKEVILLE...LIVINGSTON...JAMESTOWN...
FRANKLIN...BRENTWOOD...MURFREESBORO...WOODBURY...SMITHVILLE...
SPARTA...CROSSVILLE...SHELBYVILLE...TULLAHOMA...MANCHESTER...
MCMINNVILLE...ALTAMONT...SPENCER
309 AM CDT WED OCT 31 2012

...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH THURSDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A FREEZE
WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH THURSDAY
MORNING. THE FREEZE WARNING FOR THIS MORNING HAS BEEN CANCELLED. 

* GEOGRAPHIC AREA...THE FREEZE WATCH COVERS THAT PORTION OF MIDDLE
  TN GENERALLY ALONG AND NORTHEAST OF A DOVER...TO DICKSON TO
  SHELBYVILLE LINE. 

* TIMING...4AM TO 8 AM CDT.

* TEMPERATURE...AT OR SLIGHTLY BELOW FREEZING LATE TONIGHT.

* IMPACTS...SENSITIVE VEGETATION LEFT OUTDOORS WILL LIKELY BE 
  DAMAGED OR KILLED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$

TNZ022-024-056>058-060-061-093>095-310915-
/O.CAN.KOHX.FZ.W.0003.121031T0900Z-121031T1300Z/
BENTON-HUMPHREYS-PERRY-HICKMAN-LEWIS-MAURY-MARSHALL-WAYNE-
LAWRENCE-GILES-
INCLUDING THE CITIES OF...CAMDEN...WAVERLY...LOBELVILLE...
CENTERVILLE...HOHENWALD...COLUMBIA...LEWISBURG...WAYNESBORO...
LAWRENCEBURG...PULASKI
309 AM CDT WED OCT 31 2012

...FREEZE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS CANCELLED THE
FREEZE WARNING. 

GIVEN THE ABOVE FREEZING TEMPERATURES THAT CURRENTLY PERSIST...THE
FREEZE WARNING THAT WAS IN EFFECT FOR THIS MORNING...HAS BEEN
CANCELLED. 

$$

21

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this freeze warning went out at Oct 30, 2:37 PM CDT, 20 minutes earlier.

Area forecast discussion, Oct 30, 2:37 PM CDT, 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
237 PM CDT TUE OCT 30 2012

.DISCUSSION...
FORECAST REASONING WILL LEAN TOWARD A CONSENSUS MODEL SOLUTION
COMPROMISE FOR THE FORECAST PERIOD UNLESS OTHERWISE NOTED.

FORECAST QUANDARIES...FREEZE WARNING TONIGHT...TEMPS...FORECAST
FOR LATER HALF OF THIS UPCOMING WEEKEND AND INTO NEXT WEEK.

AS FOR TONIGHT...WILL BE BREAKING OUT A LATE AFTERNOON GROUPING IN THE
ZONE PRODUCT TO MAINLY DEAL WITH THE REMAINING AFTERNOON HOURS OF THE
WIND ADVISORY. OTHERWISE...BROAD SWATH OF MID TO HIGH LEVEL CLOUDINESS
CONTINUES ACROSS THE MID STATE IN ASSOCIATION WITH POST-TROPICAL CYCLONE
SANDY...AND CLOUDINESS IS EXPECTED TO SHIFT MORE NEWD AS THE NIGHTIME
HRS PROGRESS. ONE QUANDARY IN THIS FORECAST PACKAGE CENTERS AROUND IF
THE MID STATE GETS ENOUGH EROSION OF THIS CLOUD COVERAGE...WILL IT
GET COLD ENOUGH WITH SFC/UPPER LEVEL RIDING INFLUENCES BEGINNING TO BUILD
IN FOR LOCATIONS TO POTENTIALLY REACH THE FREEZING MARK LATE TONIGHT.
MODEL SOLUTIONS CONSENSUS...INCLUDING SHORT TERM MODELS...DOES SHOW THIS
CLOUD COVERAGE EROSION SCENARIO TO BE A POSSIBILITY LATE TONIGHT. DO EXPECT
WINDS TO STAY UP TONIGHT AGAIN ALSO...SO DO NOT EXPECT ANY TYPE OF ORGANIZED
FROST POTENTIAL...BUT IN THE LOW LYING LOCATIONS W OF THE PLATEAU AND ACROSS
THE PLATEAU ITSELF...EVEN WITH THESE WINDS GENERALLY STAYING UP...CAN JUST
NOT RULE OUT THIS POSSIBILITY. AGAIN...ACTUAL CLOUD COVERAGE WILL BE A
KEY HERE...BUT AT THIS TIME...WILL ISSUE A FREEZE WARNING FOR LOW LYING
LOCATIONS W OF PLATEAU AND ACROSS THE PLATEAU FROM 4 AM CDT TO 8 AM CDT ON
WED. OTHER LOCATIONS ACROSS THE MID STATE SHOULD EXPERIENCE LOWS IN THE
MID 30S.

AS FOR WED THRU THU NIGHT...REMNANTS OF SANDY WILL CONTINUE TO SLOWLY TRACK
TO THE NE THRU FRI AS A SHARP UPPER TROUGH IS EXPECTED TO CONTINUE TO BE
ESTABLISHED ALONG THE U.S. ERN SEABOARD. DURING THIS PERIOD...A FEW WEAK
DISTURBANCES WILL PASS IN A PREDOMINATE NWLY FLOW ALOFT REGIME...WITH MODELS
DIFFERING PARTICULARLY IN THE PASSAGE OF SOME MOISTURE THRU THE WED NIGHT
THRU THU NIGHT TIME FRAME. NO MATTER WHAT...DO NOT EXPECT TO SEE THE MID
STATE EXPERIENCE ANY RAINFALL DURING THIS TIME. HIGHS ON WED WILL CONTINUE
TO BE BELOW SEASONABLE NORMS...WITH HIGHS ON WED MAINLY IN THE 50S. ON THU...
TEMPS SHOULD WARM UP CLOSER TO SEASONABLE NORMS WITH HIGHS IN THE MID 60S TN
RIVER VALLEY TO MID 50S PLATEAU. DEPENDENT ON TRUE CLOUD COVERAGE WED
NIGHT...PORTIONS OR ALL OF THE MID STATE COULD AGAIN EXPERIENCE FREEZING
CONDITIONS.

AS FOR THE REST OF THE FORECAST PERIOD....UPPER RIDGING BUILDS IN OVER
AT LEAST THE FIRST PART OF THE WEEKEND AS WELL AS A SFC HIGH PRESSURE SYSTEM.
THIS SHOULD KEEP THE STRING OF DRY WX GOING THRU SUN.  MODELS COMING MORE
IN LINE WITH BRINGING A FRONT ACROSS THE MID STATE ON SUN...AND WILL LEAN
THE EXTENDED FORECAST TOWARD THIS ACCORDINGLY AND CONTINUE THE POSSIBILITY
OF RAINFALL INTO AT LEAST THE EARLY PORTION OF NEXT WEEK. HIGHS AND LOWS
WILL BE CLOSE TO OR EVEN SLIGHTLY ABOVE SEASONABLE NORMS FOR THIS TIME OF
YEAR.
&&

.PRELIMINARY POINT TEMPS/POPS...
NASHVILLE      36  56  33  62 /  10   0   0   0
CLARKSVILLE    36  57  33  63 /  05   0   0   0
CROSSVILLE     32  50  26  54 /  10  05   0   0
COLUMBIA       36  59  35  64 /  05   0   0   0
LAWRENCEBURG   36  60  35  65 /   0   0   0   0
WAVERLY        36  59  35  64 /  05   0   0   0

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
FREEZE WARNING FROM 4 AM TO 8 AM CDT WEDNESDAY FOR TNZ005>011-
022>034-056>066-075-077>080-093>095.

WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR TNZ005>011-022>034-
057-059>066-075-077>080.

&&

31
Hazardous weather outlook, Oct 30, 9:19 AM CDT, 5 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
919 AM CDT TUE OCT 30 2012

TNZ005>011-022>034-056>066-075-077>080-093>095-311430-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON-
HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-
SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-
WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-
CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-
GILES-
919 AM CDT TUE OCT 30 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A WIND ADVISORY IS IN EFFECT FOR MOST OF MIDDLE TENNESSEE UNTIL 7
PM. SUSTAINED NORTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS TO 40 MPH
WILL BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

SCATTERED FROST IS POSSIBLE ACROSS THE MID STATE DURING THE EARLY
MORNING HOURS EACH DAY...WEDNESDAY THROUGH FRIDAY. POCKETS OF
FREEZING TEMPERATURES WILL BE POSSIBLE FOR AREAS EAST OF
INTERSTATE 65 DURING THE EARLY MORNING HOURS WEDNESDAY AND
THURSDAY.

.SPOTTER CALL TO ACTION STATEMENT...

SPOTTERS AND LOCAL EMERGENCY MANAGEMENT OFFICIALS ARE ENCOURAGED
TO REPORT HIGH WINDS...ESPECIALLY THOSE THAT CAUSE DAMAGE...TO
THE NATIONAL WEATHER SERVICE IN NASHVILLE.

13

Nearby

Freeze Warnings in Tennessee, 2012Every freeze warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.